# SDR CALA2018073001695

- Difficulty date: July 19, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 31209834410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 40 RT BETWEEN FR 58-59 AFTER EVALUATION OF STR 40R BETWEEN FR SB-FR59. FOUND TO BE OUT OF LIMITS DUE TO STRINGER REPAIR NOT MEETING MIN. DISTANCE OF THR EE FASTENERS PITCHESTO PRPDUCTION SPLICE. PERFORMED REPAIR OF STR 40R BETWEEN FR 58 AND FR 59. ROTO PROBE PREFORMED NO DEECTS FOUND. RESTORED SURFACE PROTECTION IAW SRM 53-00-13-300-001, NTM 51-10-01 SRI TASK 53-00-13-300-001.
